# SDR AALA202305262128

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A320*
- Aircraft serial: 6532
- Aircraft time: 23,843 hours, 9,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Damaged
- Location: Zone 800 - Doors
- Component: Damper, Ratier
- Component part number: FE240006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PUNCTURED DIAPHRAGM FOR DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ON THE R1 DOOR. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14.
